Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
effs334

sarted antibiotic, blurred vision for an hour?!??!

Recommended Posts

so my doctor decided to switch me from minocycline 100 mg twice a day to cephalexin (keflex) 3 times a day.... yesterday was the first day that i started it, but the weirdesttttt thing happened today...i woke up, took it, and about 2 hrs later i started having very very blurred vision in my left eye and extreme fogginess in my brain, it was the scariest/weirdest feeling in the world. it started to get better after about 30 min but then i just felt compression in my head for a little while, and ive just been feeling odd and a little off all day....i didnt take it tonight because it scared the F out of me and i need to study for finals adn there is NO Freaking way i want to ever feel like that again.....is blurry/foggy vision a side effect of antibiotcs? i really think its the cephalexin because i guess i started taking it yesterday and today it as circulated into my system. should i risk taking it and getting that feeling again? could it have been the effect of minocycline reacting with the cephalaxin because i was taking mino twice a day for 1.5 months now....minocycline wasnt doing anything at all...so should i just take that tonight, or tomorow morning? so confused

pretty scary shit....let me know if you have ANYYY advice.

Share this post


Link to post
Share on other sites

I was taking Doxy for 2 1/2 weeks and started to have trouble concentrating and blurry vision. I had some other symptoms too like headaches, earaches, and cold-sensitive gums.

I also noticed I was getting EXTREMELY fatigued during sports activities.

I stopped taking Doxy about 12 days ago and starting to feel normal again. The symptoms persisted for about 10 days after getting off it.

Share this post


Link to post
Share on other sites
don't take it anymore, and call your doctor asap!

Umm can i ask why he prescriped you cephalexin, because that antibiotic is used to treat urinary tract infections, not acne!!

Maybe thats why you had such a bad reaction to it.....

Share this post


Link to post
Share on other sites

im taking doxy right now..

i get some fatigue, but nothing detrimental imo..

i nearly fell asleep getting a hair cut today..

and my face just flushed bright red while i was dozing off.

im not sure if it has anything to do with doxy though..

maybe im getting lack of sleep.. 7-8hrs.. should be plenty, no?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×